# SDR UIEA2017102502004

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,144 hours, 22,323 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR STABILIZATION PRESENTS STREAKS DURING CRUISE AND DESCENT.  RADAR CHECKED NORMAL IAW FIM 34-43 FAULT TREE 805.   CHECKED BOTH LT AND RT TRANSCEIVERS, NO FAULTS FOUND.
